# SDR SWAA2022110946504

- Difficulty date: September 28, 2022
- Submitted: November 9, 2022
- Operation: Air carrier
- Aircraft: N201LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 29854
- Aircraft time: 59,586 hours, 35,374 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Plate
- Condition: Cracked
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LOWER AFT T/E WAFFLE PLATE CRACKED AND ATTACH RIVETS SHEARED JUST I/B OF #2 PYLON AFT TIP / [01] REMOVED AND REPLACED RIGHT WING LOWER AFT T/E WAFFLE PLATE JUST I/B OF #2 PYLON AFT TIP IAW SRM 51-40-02 AND AIPC 57-50-00-30;[02] VERIFIED CORRECTIVE ACTION 1.
